Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 1999, Issue 508


Extremal lengths of homology classes on Riemann surfaces

Makoto Masumoto
Published Online: 2008-06-11 | DOI: https://doi.org/10.1515/crll.1999.508.17


We assign a positive number V, a new conformal invariant, to a Riemann surface R of finite genus in terms of the extremal lengths of certain weak homology classes on R, and determine the range of V. In particular we find algebraic relations among the extremal lengths of homology classes on compact Riemann surfaces.

About the article

Received: 1997-12-11

Published Online: 2008-06-11

Published in Print: 1999-03-12

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1999, Issue 508, Pages 17–45, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1999.508.17.

Export Citation

Comments (0)

Please log in or register to comment.
Log in